# SDR AUS20030606

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 179856
- Condition: Fod
- Location: Left
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR JAMMED.   INVESTIGATION FOUND A PIECE OF METAL PROTRUDING FROM THE LT ELEVATOR BALANCE HORN DIRECTLY BEHIND THE BALANCE WEIGHT ATTACHMENT RIB.   METAL MEASURED 12.7MM BY 57.15MM (0.5IN BY 2.25IN) WITH A THICKNESS OF 0.8128MM (0.032IN) AND APPEARS TO BE ALCLAD.   THE METAL CONTAINED A HOLE INTO WHICH A PK TYPE SCREW HAD BEEN INSERTED AT SOME STAGE.   SUSPECT METAL HAD AT ONE TIME BEEN ATTACHED TO THE ELEVATOR TIP CUFF AND HAD COME ADRIFT. FOD.
